Help! Has anyone experienced reddish stretchmark on their body.

Can the moon face decrease with exercise
1
yes - 100.0%
0
no - 0.0%
0
maybe - 0.0%
0
with the change of diet and exercise - 0.0%
0
gradually goes away when off prednisone - 0.0%
0
will never go away - 0.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

goldenlife10
New Member


Date Joined Sep 2010
Total Posts : 3
   Posted 9/24/2010 7:59 AM (GMT -6)   
Help! Has anyone experienced reddish stretchmark on their body. I hear long term use of prednisone can cause this. Well i have been on prednisone since 2006 with my dosages ranging from 10 mg a day to 5mg a day back and forth and someimes 7.5. I also take the depo provera shot and have been on that for the same amount of time (4years). I first notices the reddish stretch marks on my bottom but thought that this was normal for women and they gradually developed of months. now i have little red lines on my inner top thigh. I go to the rheumatologist tuesday and plan on seeing if i can get off the prednisone becauseof this and also i plan on switching to birth control pills instead of the shot in 3 months. Has this happened to anybody with Lupus who's on prednisone?
Currently my medicines are 5mg prednisone, 200 mg celebrex 1 a day, and 200mg plaquinel (hydroxychloroquine). I really want to take soemthing else. Any advice would be greatly appreciated. :) Also does anyone have any remedies for the stretch mark. currently im looking to use good moisturizers. Im using johnsons baby lotion with the baby oil gel that contains aloe vera and vitamin e but im going to try and find Keri lotion with vitamin e and aloe vera. I just cant find this product ne more. Sorry for the lengthy post.

aimsgirl16
Forum Moderator


Date Joined Jun 2008
Total Posts : 1470
   Posted 9/24/2010 7:58 PM (GMT -6)   
Yes, I have horrible stretch marks from long term high dosage of the medicine. I have it under my armpits, arms, back of legs, thighs, behind knees, stomach, abdomen, and back. The majority of them are about an inch wide and very long. I have been told by doctors that vitamin E capsules broken over the skin might help fade/prevent them but nothing will take them away. They recommended seeing a plastic surgeon but since prednisone will always be in my life it would probably find a way to cause them after they got fixed as well as they could get fixed!
Amy
Kidney Diseases & Disorders and Lupus Moderater
Cyclosporine, Prednisone, Lisinopril, Integra Plus, Vitamin D 50,000 units
PRN: Imitrex, hydrocodone, Ambien, Flexeril, Ultram, Darvocet, Zofran

If God brings you to it, he will get you through it!!

goldenlife10
New Member


Date Joined Sep 2010
Total Posts : 3
   Posted 9/25/2010 7:20 AM (GMT -6)   
Yeah I know that can be tough but the most important thing is staying healthy. I was so surprised when the doc told me that they come from prednisone. I really hate this medication but it works so well. im going to try and see if there is an alternative. What is your dosage of prednisone and how long have you been taking this med?

aimsgirl16
Forum Moderator


Date Joined Jun 2008
Total Posts : 1470
   Posted 9/25/2010 7:52 AM (GMT -6)   
When I got the stretch marks I was at 60-80 mg orally each day and also had many IV's of solu medrol! Currently I am taking 10-15 mg of pred, depends on the pain level and my doctor has given me a range I can take depending on how I feel. I have been taking it for 2 years now, just recently got to come down off of 60 mg a few months ago!

I have talked to my doc about finding an alterative and she says there is nothing as quick as prednisone. That people can take plaquenil, cellcept, imuran, cyclopsorine, and drugs like that to lower the pred but it can take months before there is any bennefit to lowering the prednisone. I have tried all of those but just can't keep the kidneys in check with out 10-15 mg of pred
Amy
Kidney Diseases & Disorders and Lupus Moderater
Cyclosporine, Prednisone, Lisinopril, Integra Plus, Vitamin D 50,000 units
PRN: Imitrex, hydrocodone, Ambien, Flexeril, Ultram, Darvocet, Zofran

If God brings you to it, he will get you through it!!

goldenlife10
New Member


Date Joined Sep 2010
Total Posts : 3
   Posted 9/25/2010 5:21 PM (GMT -6)   
Wow your dose has really decreased. Well sounds like you are doing better! Today i went out to buy some vitamin e so i will use this on my marks and see how well it works. Thanks for the info and i wish u the best in your healing.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 3:49 AM (GMT -6)
There are a total of 2,972,714 posts in 326,022 threads.
View Active Threads


Who's Online
This forum has 160854 registered members. Please welcome our newest member, sabinesabine.
276 Guest(s), 3 Registered Member(s) are currently online.  Details
Vaajurooby, Steve n Dallas, Another UC Mum